# SDR FDEA201212194330

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327257300000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131LG HAS CRUSHED CORE AT CUTOUT AND ALONG EDGE, AND SEVERAL BROKEN, MISSING, AND CORRODED INSERTS.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV J.
